MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LINOX SMART TD 65/16; ICD LEAD

BIOTRONIK SE & CO. KG LINOX SMART TD 65/16; ICD LEAD
Model Number 359073
Medical Device Problem Code Ambient Noise Problem (2877)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lead or associated icd were not returned for analysis.The analysis is therefore based on the inspection of the quality documents associated with the manufacture of the icd as well as on the returned device data.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process which might be related to the clinical observation.The final acceptance test proved the icd functions to be as specified.The returned device data have been analyzed.The analysis did not show any icd anomaly.The icd behaved as specified.Please note that the missing iegm of episode 1 is no longer available because it was overwritten by new episodes, as expected, when the memory capacity is exceeded.However, the iegm is available in the home monitoring system.Furthermore, the available iegms have been inspected in detail and revealed the presence of noise in the rv channel.This led to vf detections with shock deliveries.The pacing impedance in the rv channel increased since (b)(6), 2022 and since (b)(6), 2022 it is larger than 3000 ohms.Simultaneously the rv sensing amplitude decreased, and the rv pacing threshold increased.These are indications for a lead damage.In conclusion, the icd was not returned for analysis.The review of the quality documents confirmed a regular device manufacturing.The analysis of the returned device data revealed no indication of an icd malfunction.However, a damage of the lead cannot be excluded.
 
Event or Problem Description
Noise was observed on this rv lead so the icd disabled.Lead remains implanted.No adverse patient events were reported.Should additional information be received, this file will be updated.

Brand Name
LINOX SMART TD 65/16
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key14547225
Report Number1028232-2022-02761
Device Sequence Number12001078
Product Code NVY
UDI-Device Identifier04035479100469
UDI-Public04035479100469
Combination Product (Y/N)N
Initial Reporter CountryDE
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2014
Device Model Number359073
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2022
Initial Report FDA Received Date05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/27/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown